RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 6, страницы 691–700 (Mi rcd38)  

Asymptotic Solutions for Linear and Nonlinear MHD Systems with a Rapid Jump near a Surface. Dynamics of the Surface of the Jump and Evolution of the Magnetic Field

Anna I. Alliluevaabc, Andrei I. Shafarevichcdab

a Institute for Problems in Mechanics, pr. Vernadskogo 101-1, Moscow, 119526 Russia
b National Research Centre “Kurchatov Institute”, pl. Akademika Kurchatova 1, Moscow, 123182 Russia
c Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, 141700 Russia
d M. V. Lomonosov Moscow State University, Leninskie Gory 1, Moscow, 119991 Russia

Аннотация: We review our recent results concerning the asymptotic solutions for both linear and nonlinear MHD equations.We describe the asymptotic structure of the solution with a rapid jump near a 2D-surface. For the linear system we demonstrate the effect of the instantaneous growth of the solution. We also study the weak limit of the solution and the corresponding generalized problem. For the nonlinear system we describe the asymptotic division into different modes, the free boundary problem for the movement of the surface and the equation on the moving surface for the profile of the asymptotic solution. We also study the possibility of the instantaneous growth of the magnetic field. It appears that the growth is possible only in the case of the so-called degenerate Alfvén modes; the latter appear if the main term of the magnetic field is tangent to the surface of the jump.

Ключевые слова: MHD equations, discontinuous solutions, free boundary problems, dynamo theory, growth of the magnetic field

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 13-01-0064
14-01-00521
Министерство образования и науки Российской Федерации 581.2014.1
The work was partially supported by the Russian Foundation of Basic Research (grants 13-01-0064, 14-01-00521) and the grant of the support of leading Russian scientific schools (581.2014.1).


DOI: https://doi.org/10.1134/S1560354715060052

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35B40, 35D05, 35Q, 76B
Поступила в редакцию: 17.09.2015
Принята в печать:08.11.2015
Язык публикации: английский

Образец цитирования: Anna I. Allilueva, Andrei I. Shafarevich, “Asymptotic Solutions for Linear and Nonlinear MHD Systems with a Rapid Jump near a Surface. Dynamics of the Surface of the Jump and Evolution of the Magnetic Field”, Regul. Chaotic Dyn., 20:6 (2015), 691–700

Цитирование в формате AMSBIB
\RBibitem{AllSha15}
\by Anna I. Allilueva, Andrei I. Shafarevich
\paper Asymptotic Solutions for Linear and Nonlinear MHD Systems with a Rapid Jump near a Surface. Dynamics of the Surface of the Jump and Evolution of the Magnetic Field
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 6
\pages 691--700
\mathnet{http://mi.mathnet.ru/rcd38}
\crossref{https://doi.org/10.1134/S1560354715060052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431184}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RCD....20..691A}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000365809000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948968236}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd38
  • http://mi.mathnet.ru/rus/rcd/v20/i6/p691

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:94
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020